# SDR ASOA051162

- Difficulty date: December 31, 2005
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Part number: 8990741
- Condition: False Activation
- Location: Rt Engine
- Part time: 10,515 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT FROM ATL-CAK, AT APPROXIMATELY 20,000 FEET, THE FIRE WARNING SYSTEM FOR THE RIGHT ENGINE SOUNDED.  THE CREW SHUTDOWN THE RIGHT ENGINE AND FIRED BOTH FIRE BOTTLES.  AN EMERGENCY WAS DECLARED, WITH ALL EMERGENCY VEHICLES DISPATCHED.  THE AIRCRAFT PERFORMED A SINGLE ENGINE LANDING IN CAK, WHERE IT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED BOTH FIRE BOTTLES.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
